Interpreting set theory in the endomorphism semi-group of a free algebra or in a category
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 60 (1976) no. 13, p. 1-29
@article{ASCFM_1976__60_13_1_0,
     author = {Shelah, Saharon},
     title = {Interpreting set theory in the endomorphism semi-group of a free algebra or in a category},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {60},
     number = {13},
     year = {1976},
     pages = {1-29},
     zbl = {0372.02026},
     mrnumber = {505511},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1976__60_13_1_0}
}
Shelah, Saharon. Interpreting set theory in the endomorphism semi-group of a free algebra or in a category. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 60 (1976) no. 13, pp. 1-29. http://www.numdam.org/item/ASCFM_1976__60_13_1_0/

[E] J.L. Ershov, Undecidability of theories of symmetric and simple finite groups, Dokl. Akad. Nauk SSSR. N 4, 158, 777-779. | MR 172800 | Zbl 0199.03004

[FV] Feferman and Vaught, The first order properties of algebraic systems, Fund. Math. 47 (1959) 57-103. | MR 108455 | Zbl 0088.24803

[G] G. Galvin, Horn sentences, Annals of Math. Logic 1 (1970) 389-422. | MR 325382 | Zbl 0206.27801

[L]] Lawvere F.W., The category of categories as a foundation of math., conference on categorical algebra, La-Jolla 65, ed. Eilenberg, Harrison, Maclane, Rohre, Springer-Verlag, Berlin 65. | Zbl 0192.09702

[MK] R. Mckenzie, On elementary types of symmetric groups, Algebra Universalis 1 (1971) N 1, 13-20. | MR 286643 | Zbl 0232.20057

[My] J. Mycielski, Problem 324, colloq. Math. 8 (1961) 279. | MR 126119

[ P] A.G. Pinus, Elementary definability of symmetric groups. Algebra Universalis. 3 (1973), 59-66. | MR 337594 | Zbl 0272.02079

[Ra]] M.O. Rabin, A simple method for undecidability proofs, Proc. of the 1964 international Congress for Logic, ed. Bar-Hillel, North Holland 1965, 58-68. | MR 221924 | Zbl 0192.05502

[Ru] M. Rubin, The automorphism group of homogeneous and saturated Boolean algebras, Algebra Universalis, submitted. | MR 508669 | Zbl 0424.06012

[S 1] S. Shelah, First-order theory of permutation groups, Israel J. of Math. 14 (1973) 149-162. | MR 416909 | Zbl 0284.20003

[S 2 ] Errata to: first order theory of permutation groups, Israel J. of Math. 15 (1973) 437-441. | MR 416909 | Zbl 0285.20001

[ S 3] - Various results in mathematical logic. Notices of A.M.S. 21 (1974, Aug.) A.502.

[ So] R.M. Solovay, Real-valued mesurable cardinals, Proceedings of Symposia in Pure Math. XIII part I, ed. D. Scott, A.M.S. Providence R.I. 1971. | MR 290961 | Zbl 0222.02078

[W] J.M. Weinstein, First order formulas preserved by direct product, Ph. D. thesis, Univ. of Wisconsin, Madison, Wisc. 1965.